Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the summability of Fourier series. I
HTML articles powered by AMS MathViewer

by Einar Hille and J. D. Tamarkin PDF
Trans. Amer. Math. Soc. 34 (1932), 757-783 Request permission
References
  • Griffith C. Evans, Complements of Potential Theory, Amer. J. Math. 54 (1932), no. 2, 213–234. MR 1506886, DOI 10.2307/2370985
  • G. H. Hardy, Theorems relating to the summability and convergence of slowly oscillating series, Proceedings of the London Mathematical Society, (2), vol. 8 (1910), pp. 301-320. G. H. Hardy, The summability of a Fourier series by logarithmic means, Quarterly Journal of Mathematics (Oxford series), vol. 2 (1931), pp. 107-112. E. Hille and J. D. Tamarkin, On the summability of Fourier series, Proceedings of the National Academy of Sciences, vol. 14 (1928), pp. 915-918.
  • David Sherman Morse, Relative Inclusiveness of Certain Definitions of Summability, Amer. J. Math. 45 (1923), no. 4, 259–285. MR 1506508, DOI 10.2307/2370574
  • N. E. Nörlund, Sur une application des fonctions permutables, Lunds Universitets Årsskrift, (N.F.), avd. 2, 16, No. 3 (1920); 10 pp. M. Riesz, Sur l’équivalence de certaines méthodes de sommation, Proceedings of the London Mathematical Society, (2), vol. 22 (1924), pp. 412-419.
  • G. F. Woronoi, Extension of the notion of the limit of the sum of terms of an infinite series, Ann. of Math. (2) 33 (1932), no. 3, 422–428. MR 1503066, DOI 10.2307/1968525
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A24
  • Retrieve articles in all journals with MSC: 42A24
Additional Information
  • © Copyright 1932 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 34 (1932), 757-783
  • MSC: Primary 42A24
  • DOI: https://doi.org/10.1090/S0002-9947-1932-1501662-X
  • MathSciNet review: 1501662